Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Carpal Tunnel & Prozac

Posted by Elizabeth on May 10, 1999, at 8:32:16

In reply to Re: Carpal Tunnel & Prozac, posted by Mark on May 10, 1999, at 2:55:57

> Medications like Prozac can cause muscle
> side effects. I agree with Toby that you might
> want to consider changing to another class of
> medication that does not affect primarily
> serotonin (i.e., Wellbutrin)

Mark, can you tell me anything about the mechanism of this side effect?

(Curious, as always)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:1388